RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 6, Pages 513–532 (Mi izv3212)  

This article is cited in 5 scientific papers (total in 6 papers)

Fourier series of functions having a derivative of bounded variation

S. M. Nikol'skii


Full text: PDF file (1412 kB)

Bibliographic databases:
Received: 14.10.1948

Citation: S. M. Nikol'skii, “Fourier series of functions having a derivative of bounded variation”, Izv. Akad. Nauk SSSR Ser. Mat., 13:6 (1949), 513–532

Citation in format AMSBIB
\Bibitem{Nik49}
\by S.~M.~Nikol'skii
\paper Fourier series of functions having a derivative of bounded variation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 6
\pages 513--532
\mathnet{http://mi.mathnet.ru/izv3212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=32803}
\zmath{https://zbmath.org/?q=an:0033.26301}


Linking options:
  • http://mi.mathnet.ru/eng/izv3212
  • http://mi.mathnet.ru/eng/izv/v13/i6/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Golubov, “On functions of bounded $p$-variation”, Math. USSR-Izv., 2:4 (1968), 799–819  mathnet  crossref  mathscinet  zmath
    2. B. I. Golubov, “The asymptotic $L_p$-norm of differentiated Fourier sums of functions of bounded variation”, Math. USSR-Izv., 7:2 (1973), 401–423  mathnet  crossref  mathscinet  zmath
    3. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    4. S. A. Telyakovskii, “On the Uniform Convergence of the Fourier Series of Functions of Bounded Variation”, Proc. Steklov Inst. Math., 232 (2001), 310–318  mathnet  mathscinet  zmath
    5. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    6. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:236
    Full text:97
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019